# SDR USAA920081498

- Difficulty date: August 10, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 61,314 hours, 27,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 180 PHX-SAN - EMERG EQUIP - FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT BATTERY.  OPERATIONAL CHECK GOOD.  (S)
